# SDR 03FDEA02339

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: AJC705515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT MOST BEAM AT STA X = -60 / Y = 2007 TOP REPAIR DOUBLER FOUND CRACK.  DOUBLER DOUBLER REMOVED AND REPAIR AS PER SRM 53-00-01 VOL. I AND SRM 51-33-01   VOL. I.
